# SDR CG9S2016022600097

- Difficulty date: February 22, 2016
- Submitted: February 26, 2016
- Operation: General aviation
- Aircraft: N595PU
- Make and model: Cirrus SR20
- Aircraft serial: 2054
- Aircraft time: 2,468 hours
- Engine: Cont IO360ES
- Engine time: 286 hours
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: 653344
- Part serial: HA291512
- Condition: Inoperative
- Part time: 286 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING A TRAINING FLIGHT, IT WAS NOTED THE NR 2 ALTERNATOR WAS NOT FUNCTIONING.  INVESTIGATION BY MAINTENANCE DISCOVERED THE FIELD WAS OPEN ON ALTERNATOR.  DURING REPLACEMENT IT WAS NOTED THE COOLING FAN AREA WAS COVERED WITH A DUSTING OF BRASS, COPPER COLORED PARTICLES, WHICH COULD BE FROM THE BRUSH SLIP RINGS. ALTERNATOR WAS COVERED UNDER WARRANTY, SO FURTHER DISASSEMBLY AND INVESTIGATION WAS NOT DONE.
